# SDR HALA9766

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1060-1068
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STATION 1060 TO 1068, STRINGER 29R TO STRINGER 30 WEDGE SHAPE ANGLE HAS .5 INCH CRACK FRAME ANGLES AND SUB STRUCTURE HAS LEVEL 2 CORROSION.  REMOVED FABRICATED AND REPLACED INTERCOSTAL, GUSSETS AND SHAPE BRACKET PER SRM 53-05, 51-10-2, 51-10-3, 51-30-2 AND 51-30-5.  (M)
